Volume 1, Number 1
Previous Issue Next Issue

Huajie Chen & Aihui Zhou

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 1-28.

Preview Full PDF 397 2032 Abstract

Hugh R. MacMillan, Max D. Gunzburger & John V. Burkardt

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 29-43.

Preview Full PDF 383 1995 Abstract

Durkbin Cho, Jinchao Xu & Ludmil Zikatanov

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 44-56.

Preview Full PDF 409 2103 Abstract

Lung Chak Chan, Michael K. Ng & Nam Kiu Tsing

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 57-77.

Preview Full PDF 361 1989 Abstract

Qingzhi Yang & Jinling Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 78-91.

Preview Full PDF 376 1962 Abstract

Ruo Li, Xin Wang & Weibo Zhao

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 92-112.

Preview Full PDF 405 1959 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard